# SDR FDEA201807091652

- Difficulty date: July 9, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, 01 EA CRACK FOUND APPROX 1/8 INCH IN LENGTH AT RT WING CORNER NR 5 SLAT ACTUATOR ACCESS DOOR, FORWARD INBOARD CORNER. REPAIR CARRIED OUT AT RT WING CORNER NR 5 SLAT ACTUATOR ACCESS DOOR FWD INBOARD CORNER AT XOS 490 AS PER SRM 57-40-01-2R FIG 201 REPAIR 17. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
